RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 1, Pages 44–48 (Mi mz8574)  

The Question of the Definability of Abelian Groups by the Centers of Their Endomorphism Rings

V. K. Vildanov, A. M. Sebel'din

Nizhny Novgorod State Pedagogical University

Abstract: We obtain necessary and sufficient conditions for an Abelian group in the class of completely decomposable torsion-free Abelian groups of a chosen finite rank to be definable in this class by the center of the endomorphism ring of the group.

Keywords: completely decomposable torsion-free Abelian group, endomorphism ring, center of the endomorphism ring, almost divisible group

DOI: https://doi.org/10.4213/mzm8574

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:1, 39–42

Bibliographic databases:

UDC: 512.541
Received: 25.07.2009
Revised: 26.05.2011

Citation: V. K. Vildanov, A. M. Sebel'din, “The Question of the Definability of Abelian Groups by the Centers of Their Endomorphism Rings”, Mat. Zametki, 92:1 (2012), 44–48; Math. Notes, 92:1 (2012), 39–42

Citation in format AMSBIB
\Bibitem{VilSeb12}
\by V.~K.~Vildanov, A.~M.~Sebel'din
\paper The Question of the Definability of Abelian Groups by the Centers of Their Endomorphism Rings
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 1
\pages 44--48
\mathnet{http://mi.mathnet.ru/mz8574}
\crossref{https://doi.org/10.4213/mzm8574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201539}
\zmath{https://zbmath.org/?q=an:1261.20061}
\elib{http://elibrary.ru/item.asp?id=20731566}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 1
\pages 39--42
\crossref{https://doi.org/10.1134/S0001434612070048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500004}
\elib{http://elibrary.ru/item.asp?id=20479312}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865790877}


Linking options:
  • http://mi.mathnet.ru/eng/mz8574
  • https://doi.org/10.4213/mzm8574
  • http://mi.mathnet.ru/eng/mz/v92/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:81
    References:61
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020